EconPapers    
Economics at your fingertips  
 

Extremal properties of the univariate extended skew-normal distribution, Part A

B. Beranger, S.A. Padoan, Yilong Xu and S.A. Sisson

Statistics & Probability Letters, 2019, vol. 147, issue C, 73-82

Abstract: We consider the extremal properties of the highly flexible univariate extended skew-normal distribution. We derive the well-known Mills’ inequalities and Mills’ ratio for the extended skew-normal distribution and establish the asymptotic extreme-value distribution for the maximum of samples drawn from this distribution.

Keywords: Domain of attraction; Generalised extreme-value distribution; Gumbel distribution; Normalising constants; Rates of convergence; Von Mises function (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715218303869
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:147:y:2019:i:c:p:73-82

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2018.09.018

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:147:y:2019:i:c:p:73-82